Indecomposable continua in exponential dynamics

Robert L. Devaney, Xavier Jarque

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)

Abstract

In this paper we prove the existence of uncountably many indecomposable continua in the dynamics of complex exponentials of the form Eλ(z) = λez with λ 1/e. These continua contain points that share the same itinerary under iteration of Eλ. These itineraries are bounded but consist of blocks of 0's whose lengths increase, and hence these continua are never periodic. © 2002 American Mathematical Society.
Original languageEnglish
Pages (from-to)1-12
JournalConformal Geometry and Dynamics
Volume6
Issue number1
DOIs
Publication statusPublished - 16 Jan 2002

Fingerprint Dive into the research topics of 'Indecomposable continua in exponential dynamics'. Together they form a unique fingerprint.

  • Cite this